pregabalin 50 mg effets secondaires

Pregabalin (Lyrica) For Anxiety – Second Week – 50mg

la description:
My experience with pregabalin and lorazepam for anxiety.
Commentaires:

Larhonda Nolden écrit: Frist time take medicine do you feel betterRyan Blockley écrit: Hi, I wish you all the best with this medication, I watched your video with interest as I was prescribed this in Apr16 after breaking my spine and it was given to me for pain. I have also suffered anxiety through my life and self medicated Valium albeit small dosage less than 10mg for many years. When I took pregablin it was like a mini miracle as there was an instant a feeling of calm to the extent I actually stopped the benzo cold turkey it was quite remarkable. My starting dose was 300mg however so it did hit me like a truck and the spaced out drunk feelings were there for a few days too. It helped a lot for my pain also and my sleep was so much better I was super impressed. Here is the thing, it stopped working after maybe three months so the doctor upped dosage to max. It soon stopped working again and I also noticed I was feeling tired all the time, I was really clumsy and it changed my personality quite a bit becoming a bit manic and very snappy with people which is not like me. I decided to stop, followed instructions to taper over a week and wow it was welcome to hell. The withdrawal off this drug is nothing short of horrifying. My anxiety was much worse than before, panic attacks, no sleep, no appetite and a feeling of waking agitation that is hard to explain. I had to re-start and taper off slowly over a year to lessen these effects and thankfully now off the drug but I'm still struggling mentally like it has in some way messed my brain up. I think the key thing with lyrica is to stay on as low as dose as possible and resist temptation to increase the dose, if it helps as lower doses then brilliant but escalating up the dose is a real risk especially if it's prescribed for anxiety. I can see how people can get in real trouble with this drug as there seems to be a view in medical circles that it is safer than benzos but I can only say from personal experience the withdrawal from lyrica was much worse than off benzos which I've experienced a few times albeit from low doses. We are all different of course and I really hope this drug helps you just be so wary of getting onto higher doses if your not getting any benefit from the lower doses.whisper whispers écrit: How you getting on with it? Im on day 5 of 50mg twice a day. The 1st few days i felt really drunk, spacey wobbly yet considerably calmer and i slept like no bodys business! Those effects have passed for me now just the odd dizzy spell here and there and a headache but feel amxiety is quite strong and having to take diazepham to get me through the day. Also i find im.having a little bit insomnia now. Just wondered if you had experienced similar?

You may also like...

Laisser un commentaire

Votre adresse de messagerie ne sera pas publiée. Les champs obligatoires sont indiqués avec *